American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Trevor Evans. Word problems. Bull. Amer. Math. Soc. 84 (1978) 789-802. MR 0498063.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Korec. A ternary function for distributivity and permutability of an equivalence lattice . Proc. Amer. Math. Soc. 69 (1978) 8-10. MR 0472648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information   
View Article: PDF

[4] U. Maddana Swamy. Representation of universal algebras by sheaves . Proc. Amer. Math. Soc. 45 (1974) 55-58. MR 0340154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Padmanabhan and R. W. Quackenbush. Equational theories of algebras with distributive congruences . Proc. Amer. Math. Soc. 41 (1973) 373-377. MR 0325498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William A. Lampe. On the congruence lattice characterization theorem . Trans. Amer. Math. Soc. 182 (1973) 43-60. MR 0325497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Grätzer and H. Lakser. Two observations on the congruence extension property . Proc. Amer. Math. Soc. 35 (1972) 63-64. MR 0297677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. A. Iskander. On subalgebra lattices of universal algebras . Proc. Amer. Math. Soc. 32 (1972) 32-36. MR 0292733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. James Peake and Galen R. Peters. Extension of algebraic theories . Proc. Amer. Math. Soc. 32 (1972) 358-362. MR 0299651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert C. Davis. Multivalued operations and universal coalgebra . Proc. Amer. Math. Soc. 32 (1972) 385-388. MR 0311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1